Winter Weather, Carbon
- When
- February 11, 4:00 PM EST to February 12, 3:00 PM EST
- Where
- Carbon forecast zone
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.918, -75.709 (the zone’s center; the record gives no point)
A major winter storm affected the northeastern United States, including the northern mid Atlantic region, during Saturday February 11th and Sunday February 12th. An area of low pressure developed along the Gulf Coast states on Friday February 10th, and began moving to the northeast toward the North Carolina coast during February 11th.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A major winter storm affected the northeastern United States, including the northern mid Atlantic region, during Saturday February 11th and Sunday February 12th. An area of low pressure developed along the Gulf Coast states on Friday February 10th, and began moving to the northeast toward the North Carolina coast during February 11th. Snow overspread the region around 11 AM EST on Saturday from south to north. The precipitation initially was relatively light with temperatures either at or above freezing. The snow really increased in intensity across eastern Pennsylvania around Midnight EST on Sunday the 12th and around 2 AM EST in the Philadelphia Metropolitan area. The snow gradually ended from southwest to northeast around Noon EST on the 12th. The snow fell steadily and became heavy at times in many areas late Saturday night and Sunday morning. The last strong band of snow passed through during the mid morning hours on Sunday. During this strengthening storm, a good portion of the region experienced intense snowfall rates of 2 to 4 inches per hour. These intense snowfall rates mainly occurred during Sunday morning the 12th as the storm really intensified off the Delaware and southeast New Jersey Coasts. During the height of the storm on Sunday morning the 12th, thunder and lightning occurred as the snow fell. The presence of this thundersnow just goes to show how energetic this storm became. Also, winds gusted to about 40 mph. The gusty winds, coupled with the falling and accumulated snow, produced near whiteout conditions along with drifting snow across a good portion of the area. The storm moved away from the region on Sunday afternoon the 12th, allowing the accumulating snow to come to an end. The February 11-12, 2006 winter storm was blamed for several vehicle accidents across the region. During the height of the storm, intense snowfall rates occurred which when accompanied by gusty winds, produced near whiteout conditions in several locations. Minor accidents occurred the night of the 11th and the morning of the 12th throughout the Lehigh Valley with no injuries reported. Traffic was snarled on Route 100 between Route 401 and in West Chester (Chester County) due to icy spots on the morning of the 13th, with one accident (minor) reported at Route 100 and Route 113 (morning of the 13th). In Montgomery County, slippery conditions contributed to two cars colliding along Route 202 on the 12th in Upper Merion. Several minor car accidents occurred in Towamencin during the morning of the 12th due to slippery conditions. One car flipped onto its side Monday morning (the 13th) in Upper Moreland due to some slippery conditions, with no injuries reported. In Bucks County, Interstate 95 South in Bristol Township was backed up for more than 1.5 miles around 9 AM EST (the 12th) after a vehicle overturned, due to slippery conditions just south of the Route 413 exit. The heavy snow, coupled with wind gusts between 35 and 40 mph across eastern Pennsylvania during the height of the storm early Sunday morning (the 12th), downed some trees and power lines. About a total of 10,000 PECO customers (7,000 in Bucks County) in the Philadelphia metropolitan (five county area) area lost power during the weekend storm, including some power outages in Chester County Sunday morning (the 12th). Most of the outages were restored by late Sunday afternoon (the 12th).This winter storm also took a toll on some humans as well. A homeless man was found deceased in a Philadelphia parking garage during the storm, and it was determined that he died from hypothermia and bone cancer. A 53-year old Elkins Park (Montgomery County) man died from a heart attack while shoveling snow on the 12th. A 48-year old Flourtown (Montgomery County) woman died from hypothermia Saturday night (the 11th). The winter storm was blamed for a rash of assault cases (domestic related) in Bucks County, two on Saturday (the 11th) and six on Sunday (the 12th).This winter storm impacted schools, transportation as well as other activities. A State of Emergency was declared in Bensalem (Bucks County), and school activities were postponed on the 11th and 12th across Bucks County. In Yeadon (Delaware County), a snow emergency was declared for the 12th into the morning of the 13th, and in Media (Delaware County) a snow emergency was also issued. Most of the Lehigh Valley schools had a 2-hour delay Monday morning (the 13th) to allow for additional storm clean-up. Most schools in Bucks and Montgomery Counties began two hours late on the 13th to allow for additional storm clean-up, however some other schools cancelled classes. Widespread SEPTA delays occurred on the 12th, and the Philadelphia International Airport had about 40 percent arrivals and departures cancelled on the 12th, and about half on the 12th. About 40 percent of flights were cancelled on the 12th at the Lehigh Valley International Airport. Delta Airlines cancelled flights at the Philadelphia International Airport; Continental, Northwest and American Airlines cancelled many flights to the Philadelphia International Airport during the night of the 11th. Churches cancelled services on the 12th in and around Philadelphia. The Philadelphia Phantoms hockey team postponed Sunday's (the 12th) game as the team could not get home from Chicago back to Philadelphia, due to the winter storm. Some sport games were even moved up in start times on the 11th in Chester (Delaware County) due to the winter storm.Some specific snowfall amounts include, 20.5 inches in West Caln Township (Chester County), 18.0 inches in Honey Brook (Chester County), 17.5 inches in Quakertown (Bucks County), 17.0 inches in Drexel Hill (Delaware County), 17 inches in Ambler (Montgomery County), 16.5 inches in Royersford (Montgomery County), 16.0 inches in Exton (Chester County), 16.0 inches in Williams Township (Northampton County), 16.0 inches in Roxborough (Philadelphia County), 15.2 inches at the Lehigh Valley International Airport (Lehigh County), 15.0 inches in Aston (Delaware County), 15.0 inches in Lansdale (Montgomery County), 14 inches in Fricks (Bucks County), 14.0 inches in Alburtis (Lehigh County), 13.0 inches in Doylestown (Bucks County), 12.5 inches in Center City Philadelphia (Philadelphia County), 12.0 inches at the Philadelphia International Airport (Philadelphia County), 12.0 inches in Boyertown (Berks County), 12.0 inches in Hanover Township (Northampton County), 11.2 inches in Reading (Berks County), 8.0 inches in Stroudsburg (Monroe County), 6.5 inches in Germansville (Lehigh County), and 4.0 inches in Pocono Summit (Monroe County).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 11, 1:40 PM EST, 2 hours 20 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
140 PM EST SAT FEB 11 2006
.UPDATE (THIS AFTERNOON AND TONIGHT)...
ALL UPDATED DIGITAL GRAPHICS AND TEXT PRODUCTS ARE OUT. NEEDED TO DO
SOME TAFS BEFORE THE AFD. THANKS FOR YOUR PATIENCE.
MODEL EVOLUTION THE LAST 24 HOURS...
THE 12Z/10 MODELS SIGNALED A SHIFT WITH THE TRACK OF THE LOW. THE
SHIFT WAS FURTHER EAST AND OFFSHORE. THIS SHIFTED THE PRECIPITATION
EAST AS WELL WITH THE HEAVIEST SWATH OF SNOW SOUTH AND EAST OF THE
I-95 CORRIDOR AND ALMOST ALL THE WAY TO THE COAST. PROBABLY MORE
IMPORTANTLY, THERE WAS A SHIFT IN THE H5 LOW FROM A DEEPER CLOSED
FEATURE TO A MORE PROGRESSIVE, SLIGHTLY OPEN FEATURES (AT LEAST
THROUGH US). MODELS WERE STILL CLOSING OFF THE LOW, BUT WELL TO OUR
EAST. THIS WOULD SUGGEST A QUICKER EXIT OBVIOUSLY AFFECTING SNOWFALL
AMOUNTS. WITH THIS EASTWARD SHIFT CAME COLDER AIR AND LITTLE
SNOW/RAIN MIXING.
DURING THE OVERNIGHT...THE 00Z AND 06Z RUNS SLOWED THINGS DOWN SOME,
SHIFTED THE TRACK SLIGHTLY WEST AND BROUGHT MORE WARM AIR INTO THE
MIX. IT ALSO BROUGHT MORE INSTABILITY. THE 12Z NAM THIS MORNING
SHOWED AN EVEN SLOWER EXIT WITH THE PRECIP AS THE H5 LOW POSITION
CLOSED OFF AND DEEPENED FURTHER WEST. QPF VALUES INCREASED BECAUSE
OF THIS, BUT AT THE SAME TIME BROUGHT EVEN WARMER AIR INTO THE MIX.
THE 12Z GFS HELD ITS OWN AND ONLY SHIFTED THE LOW TO THE WEST BY
LESS THAN A DEGREE. WHATEVER PANS OUT AND WELL KNOW TOMORROW
AFTERNOON, THE GFS HAS BEEN EXTREMELY, EXTREMELY CONSISTENT WITH THE
LOW TRACK WITH HARDLY ANY SHIFT IN SPEED OR A WEST/EAST WOBBLE. IT
HAS SWAYED A BIT WITH QPF AMOUNTS, BUT HAS BEEN MORE CONSISTENT THAN
THE NAM. IN THE UPPER LEVELS, THE 12Z GFS ALSO SHIFTED THE LOW A TAD
TO THE WEST.
WITH THE SHIFT BACK TO THE WEST, WEVE UPGRADED THE ADVISORIES
ACROSS THE POCONOS TO WARNINGS. THIS IS EXACTLY WHY WE LEFT THE
WATCH UP OVER THE THIS AREA YESTERDAY EVEN THOUGH IT LOOKED LIKE A
SUB WARNING SNOWFALL AT THE TIME. ACROSS THE SOUTHERN ZONES, WEVED
UP THE WATCH TO WARNINGS. WITH THE H5 LOW WRAPPING UP CLOSER TO THE
COAST, THE QPF IS EXPECTED TO HOLD IN LONGER FURTHER SOUTH. SO EVEN
THOUGH THIS AREA WILL START OFF WITH A WINTRY MIX, ENOUGH SNOWFALL
WILL OCCUR OVER NIGHT TO REACH WARNING CRITERIA.
AS WITH MOST OF OUR NOREASTERS, ONE OF THE BIGGEST CHALLENGES IS THE
RAIN/SLEET/SNOW LINE. AS USUAL THIS WILL BE MOST PREVALENT ACROSS
THE SOUTHERN AND EASTERN ZONES. AS MENTIONED THE LOWER LEVELS WARMED
THE PAST 24 HOURS. THE FORECAST IS AS GOOD AS THE SOUNDINGS AND
PREDICTED SNOWFALL AMOUNTS ARE DEPENDENT ON THESE. FOR ANY
CHANGEOVER, THE PREDOMINANTLY EXCEPTED <1200 FT ELEVATION WAS USED
TO DELINEATE WHETHER THE PRECIP WOULD MAKE IT TO THE GROUND AS SNOW
OR CHANGEOVER TO RAIN. EVEN THOUGH THE SOUNDINGS CLEARLY SHOWED
EITHER RAIN OR SNOW, WE THREW IN SOME SLEET AS A TRANSITION USUALLY
OCCURS SOMEWHERE WITH THESE POWERHOUSE SYSTEMS.
IN TERMS OF THE HEAVIEST SNOW, WE CONTINUE TO BE ABOUT 2 TO 2.5
DEGREES WEST OF THE PREDICTED SURFACE LOW TRACK. THIS ALSO
CORRELATES WELL WITH THE IDEA THAT THE HEAVIEST SNOW FALLS JUST TO
THE WEST OF THE MIX LINE.
WITH THE INCREASED INSTABILITY OVER THE REGION, WEVE MAINTAINED THE
THE MENTION OF THUNDER. MESOSCALE BANDING IS A THREAT AND COULD
PRODUCE LOCALIZED HIGHER AMOUNTS. ON THE FLIP SIDE, WHERE THE DRY
SLOT MIGRATES COULD ALSO HAMPER PREDICTED ACCUMULATIONS.
WEVE ONLY HAD SEVEN FEBRUARY SNOWSTORMS IN PHILLY(OFFICIALLY AT THE
AIRPORT SINCE THE LATE 1800S) WHERE 12 INCHES OR MORE HAVE FALLEN.
YA THINK THINGS HAVE TO FALL IN PLACE? THE LAST TIME WEVE HAD A
SNOWSTORM EXCEEDING A FOOT WAS IN 2003. STRANGELY ENOUGH, TODAY IS
THE ANNIVERSARY FOR THE 1983 BLIZZARD WHERE OVER 20 INCHES FELL AT
THE AIRPORT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAVY SNOW WARNING FOR PAZ054-055-060>062-067>069 FROM 4 PM
SATURDAY TO 1 PM SUNDAY.
...WINTER STORM WARNING FOR PAZ070-071 FROM 4 PM SATURDAY TO 1 PM
SUNDAY.
NJ...HEAVY SNOW WARNING FOR NJZ001-007>010 FROM 4 PM SATURDAY TO 1
PM SUNDAY.
...WINTER STORM WARNING FOR NJZ012>027 FROM 4 PM SATURDAY TO 1 PM
SUNDAY.
DE...WINTER STORM WARNING FOR DEZ001>004 FROM 4 PM SATURDAY TO 1 PM
SUNDAY.
MD...WINTER STORM WARNING FOR MDZ008-012-015-019-020 FROM 4 PM
SATURDAY TO 1 PM SUNDAY.
MARINE...GALE WARNING FOR ANZ430-431 FROM 7 AM SUNDAY TO 7 PM SUNDAY.
...SMALL CRAFT ADVISORY FOR ANZ430-431 FROM 7 PM SATURDAY TO 7 AM
SUNDAY.
...GALE WARNING FOR ANZ450>455 FROM 7 PM SATURDAY TO 7 PM SUNDAY.
KRUZDLO
&&
.SHORT TERM (TODAY THROUGH SUNDAY)...
TRIED TO CONCENTRATE ON THE UPCOMING EVENT THIS PACKAGE.
INITIALLY, THE NAM AT H5 WAS A BIT STRONG WITH THE HEIGHTS NEAR
THE MID LEVEL IMPULSE DIVING INTO TEXAS AND THE LOWER MI RVR
VALLEY. AT THE SFC, IT WAS TOO WEAK WITH THE LAKE CHARLES LOW AND
OK WITH THE NEW ENGLAND HIGH. THE GFS WAS BETTER BOTH AT H5 WITH
THE HEIGHTS NEAR THE MID LEVEL IMPULSE AND ALSO AT THE SURFACE
WITH THE LAKE CHARLES LOW. IT ALSO WAS FINE WITH THE NEW ENGLAND
SFC HIGH. GFS STARTED SNOW IN WV BY 06Z, WHICH DID HAPPEN, WHILE
THE NAM DID NOT. WE ARE LEANING TOWARD THE GFS THIS PACKAGE.
DAY STARTS WITH I290 TO I295 ISENT LIFT PCPN MOVING UP FROM THE
SOUTH. THEN, GFS SHOWS OUR REGION IN THE LEFT FRONT QUAD OF AN UPPER
JET DURING THE SECOND PERIOD (AS DOES NAM). THE H5 PATTERNS STARTS
THE SECOND PERIOD AS DIFLUENT AHEAD OF THE MID LEVEL LOW AND
EVENTUALLY WE ARE JUST NORTH OF A LOW CENTER ITSELF. THE GFS IS A
LTL SLOWER TO DEVELOP THAT CENTER OVER THE DELMARVA, BUT NOT MUCH,
THAN THE NAM. THERE ARE DEFINITE INDICATIONS OF SLANTWISE CONVECTION
SECOND PERIOD BOTH THE GFS AND THE NAM OVER MOST OF THE SERN HALF TO
TWO THIRDS OF THE FA WITH THE H7 TROWAL, H8 TO H6 FRONTOGENESIS, H6
EPV, MID LEVEL DRY SLOT AND I290 TO I295 ISENT STREAMLINES ALL
SUPPORTING IT. THE GFS SURFACE PATTERN TAKES LOW PRES OFF THE COAST
BETWEEN HAT AND ORF BETWEEN 00Z AND 06Z, WHILE THE NAM SURFACE
PATTERN HAS THE LOW MOVING OFF THE COAST BETWEEN HAT AND ORF AROUND
06Z. BOTH SHOW A SFC HIGH OVER EXTREME NORTHEASTERN U.S.THAT
ONR COULD HOPE WAS STRONGER, BUT IT NONETHELESS IS THERE. FLOW AT
THE SFC IS NORTHEAST AND DOES NOT LOOK ONSHORE, ALTHOUGH STRONG H8
FLOW IS EASTERLY AND PERHAPS COULD CAUSE SOME WARMING THAT MIGHT
LEAD TO A PERIOD OF SLEET OR RAIN OVER PORTIONS OF THE COASTAL PLAIN
WHERE NAM SOUNDINGS SHOW PLAIN SNOW BUT GFS SOUNDINGS A BIT WARMER.
SOUNDINGS AND PRECIPITATION VALUES SHOW RATIOS COULD EXCEED 20 TO 1
IN THE FAR NWRN ZONES. AS ALLUDED TO ABOVE, GFS SOUNDINGS HAVE A
PERIOD OF RAIN OR MIXED PRECIP IN THE SERN ZONES.
BUFKIT SHOWS THERE IS NO COMING TOGETHER OF OMEGA, SNOW GROWTH AND
EQVIV POT TEMP INSTAB FOR THE FAR NWRN ZONES, BUT THERE LOOKS TO BE
SOME FOR ABE AND THERE CERTAINLY IS FOR TTN AND POINTS SOUTH. THIS
HAPPENS DURING THE SECOND PERIOD, WHEN ABOVE ELEMENTS COME
TOGETHER. WE HAVE THEREFORE GONE WITH THE HEAVIEST PRECIP DURING
THE OVERNIGHT PERIOD, MENTIONED THE POSSIBILITY OF SOME THUNDER
AND INCREASED SNOWFALL AMOUNTS SOME.
WENT TO A SNOW ADVISORY FOR THE SRN POCONOS, A HEAVY SNOW OR
WINTER STORM WARNING FOR THE REST OF EASTERN PA, FAR NERN MD, NRN
DE AND THE REST OF THE NRN THREE QUARTERS OF NJ, AND KEPT THE
WATCH GOING OVER FAR SRN NJ, CENT AND SRN DE AND THE ADJACENT MD
ERN SHORE. THE WATCH IN THE SOUTH STAYS A WATCH BECAUSE RAIN IS
EXPECTED LATER TODAY INTO THIS EVENING PER THE GFS SOUNDINGS. PCPN
IN THE SOUTH MAY BEGIN AS SNOW DUE TO THE DECENT INITIAL
TEMP/DWPT SPREAD THANKS TO THE SFC HIGH TO THE NORTH.
&&
.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
WE ACCEPTED HPCS EXTENDED.
&&
.AVIATION...
SHIELD OF AS/CS ACROSS THE AREA EARLY THIS MORNING. CIGS WILL LOWER
AND CONDITIONS WILL DETERIORATE THIS AFTERNOON FROM SOUTH TO NORTH
TODAY. I TOOK CONDITIONS RIGHT TO LIFR IN THE AREAS WHERE THE
HEAVIEST SNOWS ARE EXPECTED AND LEFT THEM IFR FURTHER NORTH. VSBYS
WILL NO DOUBT REMAIN LOW WITH SN AND BLSN RIGHT THROUGH THE NIGHT
AND INTO THE FIRST PART OF SUNDAY. THE POSSIBILITY OF SOME THUNDER
WITH THE SNOW EXISTS TONIGHT OVER THE SOUTHERN TAF SITES, BUT I AM
NOT COMFORTABLE PUTTING THIS IN THE TAFS ATTM.
&&
.MARINE...
GALE WARNINGS ALREADY UP FOR THE WATERS, AND I SEE NO REASON TO
CHANGE ANYTHING FOR NOW. THE GFS AND NAM ARE SIMILAR WITH THE TRACK
OF THE LOW. IT MOVES FROM NEAR SOUTH CAROLINA AT 18Z TODAY (1007 MB)
TO NEAR 40N 70W BY 18Z SUNDAY. THE GFS IS SLIGHTLY STRONGER WITH THE
LOW AT 18Z SUN OFFERING 978 MB (COMPARED TO 980 MB WITH THE NAM).
THE GFS SFC WIND GUIDANCE SHOWS AN AREA OF 45KT TO 50KT WINDS
WRAPPING AROUND TO THE WEST OF THE LOW (BUT JUST EAST OF THE
FORECAST WATERS) EARLY SUNDAY. OFFSHORE FORECASTS HAVE STORM FORCE
WINDS IN THE FCST FOR SUNDAY AND OUR ADJACENT OFFICE TO THE NORTH
HAS INDICATED THAT THEY WILL BE GOING WITH STORMS IN THEIR CWF SINCE
THEY WILL BE CLOSER TO THE CENTER OF THE LOW. ANY CHANGE IN TRACK OR
INTENSITY OF LOW MAY REQUIRE STORMS FOR OUR WATERS.
&&
.TIDAL FLOODING...
SSE AND ECS GUIDANCE VALUES INCREASE TO BETWEEN 1.5 AND 2.5 ABOVE
PREDICTED TIDAL VALUES IN THE 00Z TO 12Z TIME FRAME ON TONIGHT AND
SUNDAY. THE HIGHEST VALUES OCCUR AROUND 12Z SUNDAY WHICH IS WITHIN A
FEW HOURS OF THE HIGHER DAILY HIGH TIDES. SUNDAY THE 12TH IS ALSO
THE DAY OF THE FULL MOON WHICH MEANS THE TIDAL RANGE WILL BE
GREATEST ON THIS DAY. ALL ADDED UP...MINOR TIDAL FLOODING WILL OCCUR
ALONG THE NJ COAST SUNDAY MORNING WITH THIS EVENT. WE DONT HAVE A
STRONG ENOUGH SIGNAL YET TO RAISE A CFW SINCE WIDESPREAD MODERATE
READINGS ARE NOT EXPECTED. SINCE THE VALUES DO GET CLOSE...WE WILL
ADVISE THE DAY SHIFT TO LOOK THINGS OVER. -- STAY TUNED
SHORT TERM...DELISI
LONG TERM...HPC
AVIATION/MARINE/TIDES...OHARAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 506 AM EST SAT FEB 11 2006 ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-121100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEHT. A GALE WARNING IS IN EFFECT FOR THE COASTAL AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE AFOREMENTIONED STORM WILL BE MOVING AWAY SUNDAY, BUT IT WILL STILL PRODUCE SOME ACCUMULATING SNOW DURING THE MORNING HOURS. THE STRONG WINDS BEHIND THE STORM AND THE HIGH ASTRONOMICAL TIDES WILL PRODUCE SOME MINOR TIDAL FLOODING DURING THE MORNING ALONG THE NEW JERSEY SHORE AREAS. HIGH TIDE TIMES ARE BETWEEN 630 AM AND 830 AM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL WITH SNOWFALL TOTALS OR ANY OTHER SIGNIFICANT WEATHER OBSERVATIONS TONIGHT AND SUNDAY. OHARA
The national radar mosaic for the moment the first event began.
9 winter storm, 1 winter weather. Local standard time, as filed.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Winter Storm, Montgomery | 2006-02-11 | 48 | Female | Outside/Open Areas | Direct |
| Winter Storm, Philadelphia | 2006-02-12 | Male | Outside/Open Areas | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2006Every state in 2006This day in weather historyWarnings in Pennsylvania, February 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5490449, 5490452, 5490453, 5490456, 5490451, 5490450, 5490552, 5490454, 5490455, 5490551.